Free Access
Issue
ESAIM: COCV
Volume 11, Number 3, July 2005
Page(s) 473 - 486
DOI https://doi.org/10.1051/cocv:2005015
Published online 15 July 2005
  1. E. Bisognin, V. Bisognin and G.P. Menzala, Exponential stabilization of a coupled system of Korteweg-de Vries Equations with localized damping. Adv. Diff. Eq. 8 (2003) 443–469. [Google Scholar]
  2. J. Coron and E. Crepéau, Exact boundary controllability of a nonlinear KdV equation with critical lengths. J. Eur. Math. Soc. 6 (2004) 367–398. [CrossRef] [MathSciNet] [Google Scholar]
  3. B. Dehman, G. Lebeau and E. Zuazua, Stabilization and control for the subcritical semilinear wave equation. Ann. Sci. École Norm. Sup. 36 (2003) 525–551. [Google Scholar]
  4. J.A. Gear and R. Grimshaw, Weak and strong interaction between internal solitary waves. Stud. Appl. Math. 70 (1984) 235–258. [MathSciNet] [Google Scholar]
  5. L. Hörmander, Linear partial differential operators. Springer Verlag, Berlin/New York (1976) [Google Scholar]
  6. L. Hörmander, The analysis of linear partial differential operators (III-IV). Springer-Verlag, Berlin (1985). [Google Scholar]
  7. O. Yu Imanuvilov and M. Yamamoto, Carleman estimate for a parabolic equation in Sobolev spaces of negative order and its applications, in Control of Nonlinear Distributed Parameter Systems, G. Chen et al. Eds. Marcel-Dekker (2001) 113–137. [Google Scholar]
  8. T. Kato, On the Cauchy problem for the (generalized) Korteweg-de Vries equation. Stud. Appl. Math. Adv., in Math. Suppl. Stud. 8 (1983) 93–128. [Google Scholar]
  9. D.J. Korteweg and G. de Vries, On the change of form of long waves advancing in a retangular canal, and on a new type of long stacionary waves. Philos. Mag. 39 (1895) 422–423. [Google Scholar]
  10. S.N. Kruzhkov and A.V. Faminskii, Generalized solutions of the Cauchy problem for the Korteweg-de Vries equation. Math. URSS Sbornik 38 (1984) 391–421. [CrossRef] [Google Scholar]
  11. J. Lions, Contrôlabilité exacte, perturbations et stabilization de systèmes distribué, Tome 1, Contrôlabilité exacte, Colletion de Recherches en Mathématiques Appliquées, Masson, Paris 8 (1988). [Google Scholar]
  12. G.P. Menzala, C.F. Vasconcellos and E. Zuazua, Stabilization of the Korteweg-de Vries equation with localized damping. Quarterly Appl. Math. LX (2002) 111–129. [Google Scholar]
  13. G.P. Menzala and E. Zuazua, Decay rates for the von Kàrmàn system of thermoelastic plates. Diff. Int. Eq. 11 (1998) 755–770. [Google Scholar]
  14. J. Rauch and M. Taylor, Exponential decay of solutions to symmetric hyperbolic equations in bounded domains. Indiana J. Math. 24 (1974) 79–86. [CrossRef] [MathSciNet] [Google Scholar]
  15. L. Rosier, Exact boundary controllability for the Korteweg-de Vries equation on a bonded domain. ESAIM: COCV 2 (1997) 33–55. [CrossRef] [EDP Sciences] [Google Scholar]
  16. A. Ruiz, Unique continuation for weak solutions of the wave equation plus a potential. J. Math. Pures Appl. 71 (1992) 455–467. [MathSciNet] [Google Scholar]
  17. J.C. Saut and B. Scheurer, Unique Continuation for some evolution equations. J. Diff. Equations 66 (1987) 118–139. [CrossRef] [MathSciNet] [Google Scholar]
  18. J. Simon, Compact sets in the space Lp(0,T;B). Annali di Matematica Pura ed Appicata CXLVI (IV) (1987) 65–96. [Google Scholar]
  19. F. Trêves, Linear Partial Differential Equations. Gordon and Breach, New York/London/Paris (1970). [Google Scholar]
  20. B.Y. Zhang, Unique continuation for the Korteweg-de Vries equation. SIAM J. Math. Anal. 23 (1992) 55–71. [CrossRef] [MathSciNet] [Google Scholar]
  21. B.Y. Zhang, Exact boundary controllability of the Kortewed-de Vries equation. SIAM J. Control Opt. 37 (1999) 543–565. [CrossRef] [MathSciNet] [Google Scholar]
  22. E. Zuazua, Contrôlabilité exacte de quelques modèles de plaques en un temps arbitrairement petit, Appendix I in [11] 465–491. [Google Scholar]
  23. E. Zuazua, Exponential decay for the semilinear wave equation with locally distributed damping. Comm. Partial Diff. Eq. 15 (1990) 205–235. [CrossRef] [MathSciNet] [Google Scholar]
  24. C. Zuily, Uniqueness and nonuniqueness in the Cauchy problem. Birkhäuser, Progr. Math. 33 (1983). [Google Scholar]

Current usage metrics show cumulative count of Article Views (full-text article views including HTML views, PDF and ePub downloads, according to the available data) and Abstracts Views on Vision4Press platform.

Data correspond to usage on the plateform after 2015. The current usage metrics is available 48-96 hours after online publication and is updated daily on week days.

Initial download of the metrics may take a while.